# SDR ASAA2015050511632

- Difficulty date: May 5, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,694 hours, 8,884 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PEFORMING T/C 78273000, FOUND MAINTENANCE MSG 77-20862, "THE BOTTOM LT EGT SIGNAL, T495S3,  IS OUT OF RANGE" ON NR 2 ENG ESN892792.  ACFT GROUNDED. ON DEFERRAL.
